# SDR DALA2023080206254

- Difficulty date: April 11, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ON TRACK 3 AND TRACK 4 DRIVE FITTINGS ON LOWER SURFACE. CORRECTIVE ACTION: REPAIRED PER ERA 607202-14. (2714922)
